# SDR CA971117005

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Part number: 5521696
- Condition: Damaged
- Location: Carb Heat
- Part time: 5,125 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ENGINE NOT DEVELOPING FULL POWER.  GROUND RUN CONFIRMED THIS.  INSPECTION FOUND PIECE OF CARBURETOR HEAT VALVE SEAL MATERIAL (.25 INCH BY 3 INCHES) STUCK AROUND THE VENTURI OF THE CARBURETOR.  THE PIECE WAS REMOVED AND THE  SEAL WAS TRIMMED.  THE ENGINE RUN-UP WAS NORMAL.
